# SDR IPXA2015042288289

- Difficulty date: April 8, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,047 hours, 11,030 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT NR 8 SLAT T/E GOUGED APPROXIMATELY 5" FROM INBD END, XOS.1010.    REPAIRED  IAW EA 011-5754-01-A5792, REV IR AND EO MD11-5750-57223-A.
